Department

Mathematics

Document Type

Article

Publication Date

2-28-2015

Abstract

We address an error in the original paper:

P. D’Aquino, J. Knight, and K. Lange, “Limit computable integer parts”, Archive for Mathematical Logic, 50(7-8) (2011), 681-695.

Comments

This is the final accepted version of the following article:

Erratum to: Limit computable integer parts, D’Aquino, P., Knight, J. & Lange, K. Arch. Math. Logic (2015) 54: 487

The final form can be accessed here:

http://link.springer.com/article/10.1007%2Fs00153-015-0418-y

Share

COinS